Translator Disclaimer
April 1988 Complete conformal metrics with negative scalar curvature in compact Riemannian manifolds
Patricio Aviles, Robert C. McOwen
Duke Math. J. 56(2): 395-398 (April 1988). DOI: 10.1215/S0012-7094-88-05616-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 2 • April 1988
Back to Top